Stability analysis of discrete-time piecewise-affine systems over non-invariant domains

Matteo Rubagotti, Luca Zaccarian, Alberto Bemporad

Research output: Contribution to journalConference articlepeer-review

7 Citations (Scopus)


This paper analyzes stability of discrete-time piecewise-affine systems defined on non-invariant domains. An algorithm based on linear programming is proposed, in order to prove the exponential stability of the origin and to find a positively invariant estimate of the region of attraction. The theoretical results are based on the definition of a piecewise-affine, possibly discontinuous, Lyapunov function. The proposed method presents a relatively low computational burden, and is proven to lead to feasible solutions in a broader range of cases with respect to a previously proposed approach.

Original languageEnglish
Article number6426761
Pages (from-to)4235-4240
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
Publication statusPublished - Dec 1 2012
Event51st IEEE Conference on Decision and Control, CDC 2012 - Maui, HI, United States
Duration: Dec 10 2012Dec 13 2012

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization


Dive into the research topics of 'Stability analysis of discrete-time piecewise-affine systems over non-invariant domains'. Together they form a unique fingerprint.

Cite this